Menu
Scholarship
Faculty & Researcher Profiles
Academic & Research Units
Sign in
Back
Journal article
Bridge number, Heegaard genus and non-integral Dehn surgery
Kenneth L Baker
,
Cameron Gordon
and
John Luecke
Transactions of the American Mathematical Society, Vol.367(8), pp.5753-5830
2014-10-22
DOI:
https://doi.org/10.1090/S0002-9947-2014-06328-9
Share
Send to
Metrics
Details
Metrics
12
Record Views
See more details
Referenced in
1
Wikipedia pages
1
readers on Mendeley
Details
Title
Bridge number, Heegaard genus and non-integral Dehn surgery
Creators
Kenneth L Baker
Cameron Gordon
John Luecke
Publication Details
Transactions of the American Mathematical Society, Vol.367(8), pp.5753-5830
Academic Unit
College of A&S; A&S - Mathematics
Language
English
Resource Type
Journal article
Record Identifier
991031576642402976
Show the rest
Browse and search our researcher profiles
Browse our research and academic units
Details